# SDR 2008UALA02985

- Difficulty date: May 26, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,158 hours, 4,047 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG TOOK APPROXIMATELY 40 STROKES TO GET TO FULL.  SUSPECT FAULTY O-RING.  INSTALLED NEW IDG PER AMM 24-11-01-401.  LEAK AND OP CHECK.  AC OK FOR SERVICE.
